TITLE

NUMERICAL SOLUTION OF A HYPERBOLIC-PARABOLIC SYSTEM BY SPLITTING METHODS AND OPTIMAL CONTROL APPROACHES

AUTHOR(S)
Agoshkov, V. I.; Botvinovsky, E. A.
PUB. DATE
July 2007
SOURCE
Computational Methods in Applied Mathematics;2007, Vol. 7 Issue 3, p193
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A new approach has been developed for solving the tide dynamics problem, based on the splitting methods and the optimal control theory. We first apply the classical splitting method for solving the problem. Then we use the optimal control theory approaches to the system of equations obtained after the splitting. An optimal control problem has been formulated for realizing a splitting method step. We prove that the optimal control problem is well-posed and we propose an iterative process of the minimization problem. The results of the numerical experiments are presented.
ACCESSION #
27056959

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics